×

Bivariate positive operators in polynomial weighted spaces. (English) Zbl 1279.41006

Summary: This paper aims to two-dimensional extensions of some univariate positive approximation processes expressed by series. To be easier to use, we also modify this extension into finite sums. With respect to these two new classes designed, we investigate their approximation properties in polynomial weighted spaces. The rate of convergence is established, and special cases of our construction are highlighted.

MSC:

41A10 Approximation by polynomials
41A63 Multidimensional problems
41A25 Rate of convergence, degree of approximation
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gróf, J., Über approximation durch polynome mit belegungsfunktion, Acta Mathematica Academiae Scientiarum Hungaricae, 35, 1-2, 109-116 (1980) · Zbl 0452.41017
[2] Lehnhoff, H. G., On a modified Szasz-Mirakjan-operator, Journal of Approximation Theory, 42, 3, 278-282 (1984) · Zbl 0573.41034
[3] Agratini, O., On the convergence of a truncated class of operators, Bulletin of the Institute of Mathematics. Academia Sinica, 31, 3, 213-223 (2003) · Zbl 1064.41015
[4] Anastassiou, G. A.; Gal, S. G., Approximation Theory. Moduli of Continuity and Global Smoothness Preservation, xiv+525 (2000), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0937.41001
[5] Baskakov, V. A., An example of a sequence of linear positive operators in the space of continuous functions, Doklady Akademii Nauk SSSR, 113, 249-251 (1957) · Zbl 0080.05201
[6] Becker, M., Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces, Indiana University Mathematics Journal, 27, 1, 127-142 (1978) · Zbl 0358.41006
[7] Gurdek, M.; Rempulska, L.; Skorupka, M., The Baskakov operators for functions of two variables, Collectanea Mathematica, 50, 3, 289-302 (1999) · Zbl 0955.41018
[8] Wang, J.; Zhou, S., On the convergence of modified Baskakov operators, Bulletin of the Institute of Mathematics. Academia Sinica, 28, 2, 117-123 (2000) · Zbl 0969.41013
[9] Walczak, Z., Baskakov type operators, The Rocky Mountain Journal of Mathematics, 39, 3, 981-993 (2009) · Zbl 1348.41020
[10] Szász, O., Generalization of S. Bernstein’s polynomials to the infinite interval, Journal of Research of the National Bureau of Standards, 45, 239-245 (1950) · Zbl 1467.41005
[11] Ditzian, Z.; Totik, V., Moduli of Smoothness, 9, x+227 (1987), New York, NY, USA: Springer, New York, NY, USA · Zbl 0666.41001
[12] İspir, N.; Atakut, C., Approximation by modified Szasz-Mirakjan operators on weighted spaces, Proceedings of the Indian Academy of Sciences, 112, 4, 571-578 (2002) · Zbl 1011.41012
[13] Mahmudov, N. I., Approximation by the \(q\)-Szász-Mirakjan operators, Abstract and Applied Analysis, 2012 (2012) · Zbl 1258.41010
[14] Aral, A., A generalization of Szász-Mirakyan operators based on q-integers, Mathematical and Computer Modelling, 47, 9-10, 1052-1062 (2008) · Zbl 1144.41303
[15] Aral, A.; Gupta, V., The q-derivative and applications to q-Szász Mirakyan operators, Calcolo, 43, 3, 151-170 (2006) · Zbl 1121.41016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.